Refine Categories

Category

Ailment

Brand

Price Range

ListList GridGrid
"

Codral Day

"
Showing 1 - 6 of 6
Sort By
View
Page  of 1
Related Categories: Codeine | Codral | Paracetamol And Codeine

Codral PE Cold & Flu Day & Night 24 Tablets

Catalogue Number: 642098

Effective Day Night time relief of: - Strong body aches pain - Sore throat - Headaches - Fever - Blocked nose - Runny nose - Allows you to rest Not suitable for children under 12 years of age. Active Ingredients Day Tablets contain: Paracetamol 500mg Codeine Phosphate 9.5mg Phenylephrine…

$10.69 Add to Cart

Codral PE Cold & Flu Day & Night 48 Tablets

Catalogue Number: 653298

…children 12 years and over. How many: Day: 2 Red Night: 2 Orange as necessary How often: Every 4-6 hours as necessary Maximum 6 day 2 night tablets in 24 hours. When to stop: Adults: after 3 days. Children: after 48 hours, except on medical advice Each Day tablet contains: Paracetamol 500mg…

$16.69 Add to Cart

Codral PE Cold & Flu + Cough Day & Night 24 Capsules

Catalogue Number: 611781

Day and Night Formula to treat multiple cold, flu and cough symptoms - Body aches pain - Dry cough - Sore throat - Fever - Blocked nose - Runny nose - Allows you to rest Dosage Adults And Children Over 12yrs: Day Dosage - Take one or two green capsules in the morning at midday and in the afternoon…

$11.69 Add to Cart

Codral PE Cold & Flu + Cough Day & Night 48 Capsules

Catalogue Number: 621788

Day and Night Formula to treat multiple cold, flu and cough symptoms - Body aches pain - Dry cough - Sore throat - Fever - Blocked nose - Runny nose - Allows you to rest Dosage Adults And Children Over 12yrs: Day Dosage - Take one or two green capsules in the morning at midday and in the afternoon…

$16.99 Add to Cart

Codral Multi Action + Cough 24 Caps

Catalogue Number: 929841

…over. How many: 2 Capsules How often: Every 4 to 6 hours as necessary. Do not take more than 8 capsules in 24 hours. When to stop: Adults: after 3 days. Children: after 48 hours except on medical advice. Each tablet contains: Paracetamol 500mg Paracetamol is an analgesic that is thought to inhibit a…

$12.99 Add to Cart

Codral Multi Action + Cough 48 Caps

Catalogue Number: 907931

…over. How many: 2 Capsules How often: Every 4 to 6 hours as necessary. Do not take more than 8 capsules in 24 hours. When to stop: Adults: after 3 days. Children: after 48 hours except on medical advice. Each tablet contains: Paracetamol 500mg Paracetamol is an analgesic that is thought to inhibit a…

$16.50 Add to Cart

Enter your email address to receive our exclusive offers!